# SDR ARWA000601

- Difficulty date: June 1, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N306
- Make and model: Lkheed 1011
- Aircraft serial: 1138
- Aircraft time: 59,781 hours, 26,631 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1634896102
- Part serial: 3414LR
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FROM KMIA TO MKJS, ARCING AND SMOKE CAME FROM LOWER RIGHT HAND CORNER OF CENTER OVERHEAD PANEL, F/O FWD WINDSHIELD CRACKED.  T/S FOUND BURNT WIRES BEHIND F/O OVERHEAD PANEL.  REPAIRED WIRES IAW M/M 30-41-03 OPS NORMAL.  REMOVED AND REPLACED F/O''S WINDSHIELD IAW M/M 56-10-01 OPS NORMAL.
